# SDR HEEA072005

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,364 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121627
- Part serial: 2743
- Condition: Malfunctioned
- Location: Navigation Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT CHANNEL PROPERLY CAUSING VOR NOT TO WORK PROPERLY. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT WILL NOT DISPLAY NAV FREQUENCY ON KTS-143.  REPLACED IC I201 AND PHOTOCELL LENS.  REPAIRED.   BENCH CHECK GOOD.
